# SDR 20000407SH015

- Difficulty date: February 21, 2000
- Submitted: April 7, 2000
- Operation: General aviation
- Aircraft: N227BR
- Make and model: Beech 58TC
- Aircraft serial: TK31
- Engine: Cont TSIO520L
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Support Bracket
- Part number: 640321
- Condition: Cracked
- Location: Rt Engine
- Part time: 3,304 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RT ENGINE TURBO MOUNT BRACKET CRACKED UNDER AND NEAR END OF LOWER STIFFENER BEND.  CRACK IS APPROXIMATELY ONE INCH LONG AND EXTENDING TOWARD BUT NOT TO LOWER LIGHTING HOLE.  NO EVIDENCE OF CAUSE FOR CRACK.  (X)
